MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HDLESS TRC DRILL PIN 75MM BX4; KNEE INSTRUMENT

ZIMMER BIOMET, INC. HDLESS TRC DRILL PIN 75MM BX4; KNEE INSTRUMENT
Catalog Number 00590102000
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: ppk tib cut gde 5 deg lm, item 42539905185, lot unknown.Unk jig, item unknown, lot unknown.Therapy date: dec 2, 2025.G2: foreign country source: united kingdom.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the doctor assembled the tibial jig and were about to pin it in position when the pin jammed in the jig and then snapped.The pin would not come out despite a handful of people trying to remove it, so as a result, a plus 2mm slotted tibial cut guide was used.Due to this the doctor had to recut the tibia twice, as the first cut was 2mm to short.Later on, the tibial resection was still slightly undercut, and the doctor had to use the rasps to get the correct amount of space for the 8mm poly.In the end the surgery outcome was successful, and the doctor was happy with the final positioning of the implants.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that the doctor assembled the tibial jig and were about to pin it in position when the pin jammed in the jig and then snapped.The pin would not come out despite a handful of people trying to remove it, so as a result, a plus 2mm slotted tibial cut guide was used.It is believed that the pin had a slight bend and that resulted in it getting jammed & ultimately snap.There was no patient impact, no surgical delay, no pieces fall into the patient.Due to this the doctor had to recut the tibia twice, as the first cut was 2mm to short.Later on, the tibial resection was still slightly undercut, and the doctor had to use the rasps to get the correct amount of space for the 8mm poly.In the end the surgery outcome was successful, and the doctor was happy with the final positioning of the implants.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Follow up report.(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Follow up report.Updated: b5,d2,g3,g6,h1,h2.Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (b)(4).
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (b)(4).

Brand Name
HDLESS TRC DRILL PIN 75MM BX4
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23862694
Report Number0001825034-2025-04122
Device Sequence Number9299585
Product Code LXH
UDI-Device Identifier00889024201620
UDI-Public(01)00889024201620((11)250725(10)67244131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00590102000
Device Lot Number67244131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/29/2025
02/12/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown